# SDR 2001UALA00354

- Difficulty date: March 28, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N614UA
- Make and model: Boeing 767222
- Aircraft serial: 21875
- Aircraft time: 65,650 hours, 17,429 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT AT BS 1065 TO 1087, STRINGER 30R IS CRACKED UNDER END FITTING.  MAJOR REPAIR ACCOMPLISHEDREPAIRED STRINGER PER SRM 53-00-03, FIG 202 AND INSTALLED PER SRM 51-40-02.
